Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/22974
Title: Noncommutative versions of some classical birational transformations
Authors: Presotto, Dennis 
Van den Bergh, Michel 
Issue Date: 2016
Source: Journal of Noncommutative Geometry, 10(1), p. 221-244
Abstract: In this paper we generalize some classical birational transformations to the noncommutative case. In particular we show that 3-dimensional quadratic Sklyanin algebras (noncommutative projective planes) and 3-dimensional cubic Sklyanin algebras (non-commutative quadrics) have the same function field. In the same veinwe construct an analogue of the Cremona transform for non-commutative projective planes.
Keywords: birational transformation; cremona transform; sklyanin algebras; non-commutative surfaces
Document URI: http://hdl.handle.net/1942/22974
Link to publication: www.ems-ph.org/journals/show_abstract.php?issn=1661-6952&vol=10&iss=1&rank=6&srch=searchterm%7Cpresotto
ISSN: 1661-6952
e-ISSN: 1661-6960
DOI: 10.4171/JNCG/232
ISI #: 000376334200006
Rights: © European Mathematical Society
Category: A1
Type: Journal Contribution
Validations: ecoom 2017
Appears in Collections:Research publications

Files in This Item:
File Description SizeFormat 
Proof of paper.pdf
  Restricted Access
Version in Press316.2 kBAdobe PDFView/Open    Request a copy
Noncommutative birational transformation.pdfPeer-reviewed author version324.19 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

2
checked on Sep 2, 2020

WEB OF SCIENCETM
Citations

3
checked on May 14, 2022

Page view(s)

50
checked on May 18, 2022

Download(s)

88
checked on May 18, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.